Periods returning after injections

Hi guys my periods have returned after a course of zoladex. Basically ove had ends for a long time got diagnoses had two laps one with diathemy and one with excision and lots of zoladex courses and tried danazol before too. I've just been on prostap injections for last six month and periods have just returned within 6 weeks of finishing it. I've just taken some oxynorm as there still very painful. Have u guys finished courses of injections and then had pain still. Any help would be great x

4 Replies

  • HI. I had the injection for 6 months and drove me mad with the side effects. Zoladex for 9 months was the same. When my periods returned, the pain returned. 3 years on and I still suffer. Sometimes I cannot move for the pain but it passes. At the time I feel I will break in half. I stretch and walk daily and watch my diet. I moved on to ayurvedic tablets and felt better than on Zoladex. But I'm trying to deal with the endometriosis without any surgery as I've had 2 emergency casaerean sections which went crazy. All my organs are stuck together. I worry daily about what might happen to me as I have 2 lovely daughters but I can't personally face any more surgery. I'm hoping exercise, mindfulness and positive thinking will get me through.

    I wish you all the best.

  • Thanks hun. I'm literally sitting in pain with hot water bottle waiting for doctors to open. Am so tired too. I'll look those tablets up.

    I have adhesion and had a c section last year. I also have Fowler's syndrome so have a mitrofanoff and sacral nerve simulator, so they are trying not to do another laproscopy and that's why I had zoladex again.

    I'm not sure what else to do as back is painful as well as Tummy and pain radiates down left leg.x

  • I totally understand.. I get that pain down my right leg and there's nothing to relieve it. It seems like no one understands it but here, people do. That's some comfort.

    Take care. rest but try to be mobile as much as you can. Enjoy the sun sunshine.

  • Unfortunately this is the nature of the medication, it turns off your overies, and stops estrogen, putting your body into a temporary menopause, so nothing is feeding the endo, and as soon as you don't have them, it all turns back on, and wham, endo comes back in play, I didn't think that zolodez really helped me, but I've not had one for 6 weeks, as I've had enough of them, and thus weeks been awful, so maybe they did help alittle,

    Have you been seen in a bsge specialist centre???

You may also like...